# SDR SWAA102785

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 21,999 hours, 12,939 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  6Y CHECK, FOUND CRACK INDICATION AT WING CENTER SECTION FRONT SPAR UPPER CHORD AT LBL 7 AFT END.  R&R FITTING PER SRM AND BAC DWG.
